# SDR CALA2018021600627

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD BRIEF ELECTRICAL BURNING ODOR AROUND ROW 11ABC. ACCOMPLISHED A COMPLETE INSPECTION OF ALL ELECTRICAL COMPONANTS IN AND AROUND SEAT ROW 11. REMOVED PANELS AS REQUIRED FOR ACCESS ON OVERHEAD & CHECKED UNDER SEATS IN ADJACENT ROWS. NO EVIDENCE OF ELECTRICAL DAMAGE NOTED. PER FLIGHT ATTENDANT PRESENT NOTED THAT ELECTRICAL SMELL WAS TRANSIENT & DISSIPATED QUICKLY.
